# SDR C2XA00IA393

- Difficulty date: October 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE OPEN SDR C2XA00IA384 DURING C-CHECK INSPECTION, FRAME 64 RIGHT WAS FOUND TO HAVE A HOLE WORN IN IT. MX PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-001144, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
